# SDR SWAA2016021249006

- Difficulty date: January 20, 2016
- Submitted: February 12, 2016
- Operation: Air carrier
- Aircraft: N389SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26592
- Aircraft time: 68,771 hours, 55,602 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: 65574591
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER AFT CORNER SCUFF PLATE CRACKED AT FWD ATTACH FASTENER HOLE.  R & R SCUFF PLATE IAW DWG & SRM.
